# SDR 96ZZZX940

- Difficulty date: February 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8251C
- Make and model: Beech F33A
- Aircraft serial: CE1543
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracks
- Location: Wing Carry-Thru
- Part time: 5,840 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKS IN WING SPAR CARRY-THROUGH STRUCTURE, AD 95-04-03.  NOT APPLICABLE BY SERIAL NUMBER OF AIRCRAFT.
